14 Oct 2011
Hello vicky89. I'd say yes you can. But remember loratadine is an antihistamine, which often on its own, can make a person sleepy. adding alcohol, will most certainly help to increase that and also sedate you. On the side of caution, you might ask your doctor or pharmacist.best wishes to you.
- Loratadine Information for Consumers
- Loratadine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loratadine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i'm a 24 yr old female. can i take this and still drink coffee or alcohol? if not, no big deal. i'm just scared of taking it and having ...
2 answers • 22 Aug 2010
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
... I'm 19 and I do like to sometimes go out on weekends with friends or have some drinks. But on weekdays I never have any alcohol. But ...
1 answer • 15 Apr 2011
Will it effect the pill's potency if I drink alcohol?
0 answers • 18 Apr 2013
It's been about 3 days since I stopped taking it. I was on 100 my for about 10 days in total. The beer I want to drink is 4.7% alcohol.its a ...
1 answer • 14 Mar 2014
I sometimes have difficulty urinating and I would rather drink something else besides water what should I drink and no alcohol I do not drink alcohol
3 answers • 14 Apr 2014